# SDR ASAA2019022648351

- Difficulty date: February 14, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502159
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500D L/H SIDE BAFFLE CLIP CRACKED. GROUNDED - YES. REMOVED AND REPLACED BAFFLE CLIP IAW B737 900 SRM 51 40 02 0G 0.
